# SDR SWAA980353

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 BULKHEAD CRACKED AT LBL 6.0, WL 198 TO 199, RBL 0, WL 188 AND RBL 1.0, WL 187.  REPAIRED PER BOEING SRM.
